# SDR ASOA201001931

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 24,634 hours, 21,273 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL BURNING ODOR EMANATING OCCASSIONALLY FOR BREIF PERIODS BY FOS DCU SWITCHES.  INSPECTED WIRING AND ALL ELECTRICAL COMPONENTS IN THE FOS AREA AND FOUND NO DEFECTS OR EVIDENCE THERE OF IAW ESPM 20-12-00.
